# SDR SWAA2020081707739

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 52,177 hours, 31,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING/SLIDE EMERGENCY LIGHT INOP.   RELAMPED LH WING/SLIDE EMERGENCY LIHGT IAW AMM 33-51-04
